Author Topic: Benzo free after 44 years  (Read 6141 times)

[Buddie]

Re: Benzo free after 44 years
« Reply #10 on: December 11, 2018, 07:37:15 am »
What a success story after 44 years.  That is amazing, thank you so much for posting.  Slow is my middle name, only way I can keep tapering.  Good luck to you and thanks again!! Love, [...] ☮️💜🙏🎄🐕🐾

Oh [...],

Thank you so much, see you on this side as soon as you get here.

Love,

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo free after 44 years
« Reply #11 on: December 11, 2018, 07:39:12 am »
Oh wow!  [...] Iím really happy for you.  Thank you so much for sharing your status.  What a journey!  Happy benzo free life!

So thank you so much [...]!

I truly appreciate that.

See you on this side of the taper!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo free after 44 years
« Reply #12 on: December 11, 2018, 07:40:25 am »
Congratulations, and thank you for coming back to post! I wish you all the best.

Thank you so much [...].

I wish the very same for you!!!!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo free after 44 years
« Reply #13 on: December 11, 2018, 07:43:53 am »
Congratulations [...]!

Can I ask if you had a lot of muscle and pain problems?

Thank you so much, [...]. My main issues during my taper were insomnia, massive waves, and vertigo. I did have muscle problems, but not nearly as much, I think, as some, or debilitating.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo free after 44 years
« Reply #14 on: December 11, 2018, 07:45:08 am »
Massive congratulations!

Massive congratulations deserve massive thanks!

Massive thanks, [...]!

[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo free after 44 years
« Reply #15 on: December 11, 2018, 10:43:40 am »
Hey [...] what a great accomplishment you've made!
I was a long time dependent as you were (40 years) and making my first steps into this new world of cleanness...
And even if I have some symptoms, I am not having that bad journey...
I thought and feared it was gong to be worse!
It was great to read your story. Thanks!!!!
« Last Edit: December 12, 2018, 01:18:49 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo free after 44 years
« Reply #16 on: December 11, 2018, 01:05:59 pm »
Congratulations [...]!

Can I ask if you had a lot of muscle and pain problems?

Thank you so much, [...]. My main issues during my taper were insomnia, massive waves, and vertigo. I did have muscle problems, but not nearly as much, I think, as some, or debilitating.

[...]

Hi [...],
Can you please tell us a bit more about your vertigo and how it left? There are many of us who experience debilitating disequilibrium, as if we're on a boat all the time. Was your vertigo like this, or something else? How long did you have it, and did it fade away, or disappear quickly?

Congratulations again on making it to the "other side"!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo free after 44 years
« Reply #17 on: December 11, 2018, 02:45:16 pm »
CONGRATULATIONS, [...]!!!  :thumbsup: :thumbsup: :thumbsup: :thumbsup:

I, too, have suffered from dizziness and vertigo (I do not get vertigo that much, if at all, thank God) since I started on benzos. Hoping to have some indication of when this will go away.

I didn't know that about Thomas Kinkade. It's good that you turned away from alcohol.

All the best to you, and thank you so much for coming back and telling your story!!! We so need to hear from people who have healed. May you have a lovely life!!!  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo free after 44 years
« Reply #18 on: December 11, 2018, 10:04:31 pm »
Hey [...] what a great accomplishment you've done!
I was a long time dependent as you were (40 years) and making my first steps into this new world of cleanness...
And even if I have some symptoms, I am not having that bad journey...
I thought and feared it was gong to be worse!
It was great to read your story. Thanks!!!!

Hey Rodolfo!

Thank you!

You too have made a great accomplishment! Some people seem skeptical that this can be done after so long on benzos.

But as we now know, it can.

Encouragement for others.

Be well and all the best,

[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo free after 44 years
« Reply #19 on: December 11, 2018, 10:18:37 pm »
Congratulations [...]!

Can I ask if you had a lot of muscle and pain problems?

Thank you so much, [...]. My main issues during my taper were insomnia, massive waves, and vertigo. I did have muscle problems, but not nearly as much, I think, as some, or debilitating.

[...]

Hi [...],
Can you please tell us a bit more about your vertigo and how it left? There are many of us who experience debilitating disequilibrium, as if we're on a boat all the time. Was your vertigo like this, or something else? How long did you have it, and did it fade away, or disappear quickly?

Congratulations again on making it to the "other side"!

Hi [...],

Prior to my taper, vertigo was not something I ever experienced.

I experienced it all throughout my taper, at times intense, though not constantly. For me it was not debilitating. Some of my taper buddies and I called it the "sick-dizzies" due to the nausea.

Subsequent to my taper, it became milder and less frequent, eventually, like now, a sometimes light-headed feeling when I stand up.

Perhaps at this point it's related to the gabapentin or trazodone at this point, not sure.

I wish I could have been of more help.

It will get better over time, rest assured about that.

Love, [...]  :smitten:



« Last Edit: December 11, 2018, 10:33:10 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.